# SDR SWIA971046

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT CAME ON AFTER V1 DURING TAKEOFF.  RETURNED FOR LANDING AND VERIFIED DOOR PROPERLY CLOSED.  ADJUSTED CARGO DOOR MICRO SWITCH, OPS CHECKS GOOD ON GROUND.
